# SDR 2003UALA00653

- Difficulty date: August 30, 2003
- Submitted: September 9, 2003
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 55,507 hours, 6,994 cycles
- Engine: Pwa PW4056
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BENT AT STA 760 AND RBL 42.50.  INSTALLED NESTED ANGLE EXTRUSION REPAIR USING FILLER AND WEB.
